# SDR ASAA2018060424929

- Difficulty date: June 4, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 39,788 hours, 12,100 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 31199853
- Condition: Defective
- Location: Cockpit
- Part time: 47,217 hours, 23,242 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ENGAGED. GROUNDED - YES. REMOVED AND REPLACED MCP, OPS TEST CKS GOOD IAW AMM 22-11-3- 000-801, 22-11-34-400-801, 22-11-34-740-801. RERAN FIM 22-31 TASK 805 AND 22-31 TASK 819 NO DEFECT NOTED.
